# SDR ZZDA2011215

- Difficulty date: February 28, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EMERGENCY EXIT LIGHT IN AFT COMPARTMENT INOP.  REPLACED EMERGENCY LIGHT BATTERY SUPPLY ASS AT B5-116 IAW AMM 33-51-03.  OPS CHECK GOOD.
